Oxy Codone is a very strong medication, and I have heard of some people who had to deal with withdraw symptoms / Dope Sickness just after 1 dose. It really depends on the amount of the medication that you took, and your body's matabalism. So if you woke up with your legs, arms, or back hurting, or feeling sick to your stomach, then it would be safe to say that you are dealing with a little bit of withdraw, but not as bad as it could be, just ask those who have been taking it for years. It should be better tomorrow. True with draw only lasts for 3 to 5 days, and being that you are not a "user" of the medication, you will not have to go throught the rough stuff. Just treat any symptoms that you might be having.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2010 • 5 answers
Posted 15 Sep 2010 • 1 answer
Acetaminophen/Oxycodone - what is considered a high dose or overdose for that matter with oxycodone?
Posted 28 Oct 2010 • 1 answer
Posted 15 Apr 2013 • 4 answers
Posted 16 Aug 2016 • 0 answers